Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 232, NWS Goodland, KS

July 5, 2005Dundy County, Hitchcock County, Nebraska; Rawlins County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Jul 5, 2005, 9:40 PM MDT for Dundy County, Hitchcock County, Nebraska; Rawlins County, Kansas. It was in force for 65 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 5, 2005, 9:40 PM MDT (03:40 UTC)
Expired
Jul 5, 2005, 10:45 PM MDT
In force
65 min
Issued by
NWS Goodland, KS
Area
Counties, with a storm outline in the text

Counties Rawlins County, KS, Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 76 km from the middle of the area, began a volume at 03:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.7 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2005-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2005-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 22 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-100 J/kg
Mixed-layer LCL
2078 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
22 m²/s²
0-3 km storm-relative helicity
124 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGLD 060341
SVRGLD
KSC153-NEC057-087-060445-
/O.NEW.KGLD.SV.W.0232.050706T0340Z-050706T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
1040 PM CDT TUE JUL 5 2005

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  RAWLINS COUNTY IN NORTHWEST KANSAS
  DUNDY COUNTY IN SOUTHWEST NEBRASKA
  HITCHCOCK COUNTY IN SOUTHWEST NEBRASKA

* UNTIL 1145 PM CDT(1045 PM MDT)

* AT 1038 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 12 MILES SOUTHWEST OF STRATTON
  NE...MOVING SOUTHEAST AT 35 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  MCDONALD...BEARDSLEY...BLAKEMAN...ATWOOD AND LUDELL.

AT 930 PM A WIND GUST TO 61 MPH WAS MEASURED IN BENKELMAN.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

LAT...LON 4018 10128 3999 10149 3957 10129 3967 10091
      3998 10086

$$

KILLINGSWORTH
2 follow-up statements
000 
WWUS53 KGLD 060405
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1004 PM MDT TUE JUL 5 2005

NEC057-060414-
/O.CAN.KGLD.SV.W.0232.000000T0000Z-050706T0445Z/
DUNDY NE-
1004 PM MDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR DUNDY COUNTY IS CANCELLED...

WINDS IN DUNDY COUNTY HAVE DIMINISHED BELOW SEVERE LEVELS. 

LAT...LON 4020 10113 3994 10141 3957 10129 3957 10075
      4019 10077

$$

KSC153-NEC087-060445-
/O.CON.KGLD.SV.W.0232.000000T0000Z-050706T0445Z/
RAWLINS KS-HITCHCOCK NE-
1104 PM CDT TUE JUL 5 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1145 PM CDT FOR
HITCHCOCK AND RAWLINS COUNTIES...

AT 1100 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR BEARDSLEY...MOVING
SOUTHEAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BLAKEMAN...ATWOOD...LUDELL AND HERNDON.

THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.

LAT...LON 4020 10113 3994 10141 3957 10129 3957 10075
      4019 10077

$$

KILLINGSWORTH
000 
WWUS53 KGLD 060440
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
1040 PM MDT TUE JUL 5 2005

KSC153-NEC087-060450-
/O.EXP.KGLD.SV.W.0232.000000T0000Z-050706T0445Z/
RAWLINS KS-HITCHCOCK NE-
1140 PM CDT TUE JUL 5 2005

...THE SEVERE THUNDERSTORM WARNING FOR HITCHCOCK AND RAWLINS COUNTIES
EXPIRES AT 1145 PM CDT...

THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED AND IS
NO LONGER SEVERE.

LAT...LON 4020 10113 3994 10141 3957 10129 3957 10075
      4019 10077

$$

KILLINGSWORTH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:21 PM MDT, 6 hours 19 minutes earlier.

Area forecast discussion, Jul 5, 3:21 PM MDT, 6 hours 19 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE GOODLAND KS
321 PM MDT TUE JUL 5 2005

.DISCUSSION...FORECAST PROBLEM WILL BE CHANCE OF PRECIPITATION.
SATELLITE CONTINUING TO SHOW AN ACTIVE WAVE TRAIN. HOWEVER..FLOW
IS BEGINNING TO CHANGE OVER THE PACIFIC. FLOW HAS BEEN AMPLIFYING
OVER THE LAST 24 HOURS WITH SOME WESTWARD MOVEMENT OF MAIN
FEATURES. THIS CREATES SOMEWHAT OF A LOW CONFIDENCE IN THAT THE
MODELS WILL HANDLE THIS CORRECTLY WITH TIME. AT JET LEVEL...MODELS
INITIALIZED WELL.

AT MID LEVELS...THE GFS/UKMET/ECMWF LOOKED TO INITIALIZE THE BEST.
AT LOW LEVELS...SURFACE WINDS AND FEATURES THE NAM/UKMET DID THE
BEST. ON TEMPERATURES...MODELS WERE CLOSE AND DID FAIRLY WELL
EXCEPT TO OUR SOUTH. THEY WERE GENERALLY TOO WARM ACROSS THE
SOUTHERN PLAINS. THE EXCEPTION WAS AT DDC WHERE THEY WERE TOO COOL.
WILL TEND TO GO WITH A BLEND OF THE GFS/UKMET/ECMWF. NAM APPEARS TO
BE AFFECTED BY CONVECTIVE FEEDBACK ISSUES TONIGHT AND TOMORROW.

TONIGHT...GFS STARTS OUT WITH A WEAK LEFT FRONT QUADRANT LATE THIS
AFTERNOON AND EARLY THIS EVENING AND THEN MOVES THE RIGHT REAR
QUADRANT ACROSS THE AREA AFTER THAT. THE NAM LOOKS TO BE SUFFERING
FROM CONVECTIVE FEEDBACK. DECENT SHORTWAVE COMING ACROSS. LOOK TO
HAVE MORE PARAMETERS AROUND FOR A DECENT AMOUNT OF COVERAGE. WILL BE
GOING LIKELY FOR TONIGHT.

WEDNESDAY/WEDNESDAY NIGHT...HAVE DECENT NORTHWEST FLOW ALOFT BUT
MODELS NOT BRINGING THROUGH A DEFINEABLE SHORTWAVE EVEN THOUGH THERE
ARE PLENTY UPSTREAM. WILL PUT IN SLIGHT CHANCE IN COLORADO FOR THE
AFTERNOON. BEST DYNAMICS LOOK TO BE IN THE SOUTHWEST PORTION OF THE
AREA AND WILL LEAVE A CHANCE THERE. WILL HAVE SLIGHT CHANCE
REMAINDER OF THE AREA. MODELS INDICATING LINGERING PRECIPITATION
BUT AM NOT SURE ABOUT THAT. CONVECTIVE FEEDBACK FROM NAM IS CAUSING
ITS OVERPRODUCTION OF QPF. WILL LEAVE OUT FOR NOW. CONSIDERING LOW
LEVEL WIND FIELD AND LEFTOVER CLOUD COVER...WILL GO NEAR FOR MAX
TEMPERATURES.

THURSDAY/THURSDAY NIGHT...CHANGED THIS PERIOD FROM THE ORIGINAL
DISCUSSION. AT LAST MINUTE DECIDED TO ADD A SLIGHT CHANCE TO THE
WESTERN HALF OF THE AREA DURING THE NIGHT. WEAK SHORTWAVE AND FORCING
COMES IN DURING THE NIGHT AND HAVE A GOOD VEERING PROFILE.
WITH RIDGING WILL WARM UP TEMPERATURES BUT NOT TOO MUCH DUE TO
SOUTHEAST WINDS.

FRIDAY...WILL KEEP THE DAY DRY AND HAVE TEMPERATURES NEAR GUIDANCE
DUE TO SIMILAR CONDITIONS TO THE PREVIOUS DAY.

FOR SATURDAY THROUGH TUESDAY...MODELS DID NOT CHANGE TOO MUCH FROM
PREVIOUS RUN AND ARE SIMILAR TO EACH OTHER. ONE SUBTLE TREND TO NOTE
IS THAT MODELS...ESPECIALLY THE OPERATIONAL GFS...IS A LITTLE FURTHER
WEST WITH UPPER LEVEL FEATURES. OTHER MODELS AND ENSEMBLE WOULD
SUPPORT THIS AS WELL. CURRENT SATELLITE WOULD ALSO LEND CONFIDENCE TO
THIS SOLUTION. HOWEVER...MODELS MAY BE UNDERDOING STRENGTH OF UPPER
SYSTEM IN THE CENTRAL PACIFIC. THIS SYSTEM HAS BEEN MOVING WEST AND
DEEPENING OVER THE LAST 24 HOURS. COMBINATION OF THOSE FACTORS PLUS
STRONG JET COMING DOWN THE WEST SIDE OF THE EASTERN PACIFIC UPPER
TROUGH WOULD INDICATE THAT THE MODELS MAY STILL NOT BE FAR ENOUGH
WEST WITH THE UPPER FEATURES.

VERY PROBLEMATIC FORECAST IN REGARDS TO PRECIPITATION DURING THIS
TIME PERIOD. DDC AND PUB EXPRESSED CONCERN IN CHAT ABOUT NORTHWEST
FLOW ALOFT ON TOP OF LOW LEVEL SOUTH TO SOUTHEAST WINDS. IT LOOKS
LIKELY THAT EVERY SINGLE DAY COULD HAVE STORMS FORM NEAR THE FRONT
RANGE. FLOW ALOFT WILL BE VERY WEAK AND WILL BE HARD TO DETERMINE HOW
FAR EAST TO TAKE THOSE THUNDERSTORMS. MODELS ARE NOT TOO DIFFERENT
WHICH MAKES ME NERVOUS ABOUT HAVING A COMPLETELY DRY FORECAST. BASED
ON THIS AND TO MATCH A LITTLE BETTER WITH BOU...PUB...AND DDC...WILL
INSERT SLIGHT CHANCE INTO WESTERN HALF OF AREA SATURDAY NIGHT INTO
MONDAY NIGHT. NEW TEMPERATURE GUIDANCE CHANGED LITTLE FROM PREVIOUS
RUN. SEE LITTLE REASON TO DEVIATE MUCH FROM IT WITH SOME TENDENCY TO
GO A TAD ABOVE THE MAXES.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
.KS...NONE.
.NE...NONE.
.CO...NONE.

&&

BULLER
Hazardous weather outlook, Jul 5, 10:50 AM MDT, 10 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1050 AM MDT TUE JUL 5 2005

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-061200-
CHEYENNE CO-CHEYENNE KS-DECATUR-DUNDY-GOVE-GRAHAM-GREELEY-HITCHCOCK-
KIT CARSON-LOGAN-NORTON-RAWLINS-RED WILLOW-SHERIDAN-SHERMAN-THOMAS-
WALLACE-WICHITA-YUMA-
1050 AM MDT (1150 AM CDT) TUE JUL 5 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST KANSAS...EXTREME
SOUTHWEST NEBRASKA...AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE TRI
STATE REGION TODAY BETWEEN ROUGHLY 2PM AND MIDNIGHT. SCATTERED
THUNDERSTORMS ARE EXPECTED TO DEVELOP AFTER 2 PM MDT...IN EASTERN
COLORADO...WEST OF HIGHWAY 385. THE ACTIVITY WILL MOVE EAST INTO
WESTERN KANSAS AND SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND
CONTINUE INTO THE OVERNIGHT HOURS. SOME OF THE STORMS ARE EXPECTED
TO BECOME SEVERE. A COMBINATION OF STRONG WIND SHEAR AND COLD
TEMPERATURES ALOFT WILL RESULT IN A FEW SUPERCELL THUNDERSTORMS
WHICH MAY PRODUCE VERY LARGE DAMAGING HAIL AROUND BASEBALL SIZE. THE
BEST CHANCE FOR DAMAGING HAIL WILL BEGIN IN COLORADO AND MAY
CONTINUE AS FAR EAST AS HIGHWAY 83 DURING THE EVENING. LOCALLY
SEVERE WIND GUSTS ARE ALSO LIKELY WITH THE STRONGEST STORMS.
ISOLATED TORNADOES MAY ALSO OCCUR ACROSS THE REGION...BUT ESPECIALLY
EARLY DURING THE EVENT TO THE WEST OF A LINE FROM BENKELMAN NEBRASKA
TO LEOTI KANSAS...AND INCLUDING EASTERN COLORADO. HOWEVER...WEAK LOW
LEVEL SHEAR AND RELATIVELY HIGH CLOUD BASES SHOULD LIMIT THE TORNADO
POTENTIAL.

HEAVY RAINFALL MAY ALSO BECOME A CONCERN IN ANY SLOW MOVING STORMS.
LOW LYING AREAS AND LOCATIONS THAT RECEIVED HEAVY RAINFALL ON SUNDAY
AND MONDAY WILL BE SUSCEPTIBLE TO LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ON WEDNESDAY AFTERNOON AND EVENING THERE IS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS THE TRI STATE REGION. THE HIGHEST PROBABILITY
FOR SEVERE STORMS WILL EXIST WEST OF A LINE FROM BENKELMAN...TO
GOODLAND...TO TRIBUNE.  LARGE HAIL AND DAMAGING WINDS APPEAR TO BE
THE PRIMARY THREATS FROM ANY STORMS THAT BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS AFTERNOON AND
EVENING...BEGINNING BETWEEN 2 AND 3 PM IN COLORADO.

05/BURKE

In the hours before

Local storm report, Jul 5, 4:34 PM MDT, 5 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
434 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0402 PM     HAIL             NE BURLINGTON           39.31N 102.27W
07/05/2005  2.50 INCH        KIT CARSON         CO   TRAINED SPOTTER

            DAMAGED SHINGLES ON HOUSE

&&

MMEHLE
Local storm report, Jul 5, 5:07 PM MDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
507 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0505 PM     HAIL             12 S WILD HORSE         38.65N 103.00W
07/05/2005  1.75 INCH        CHEYENNE           CO   PUBLIC

&&

MMEHLE
Local storm report, Jul 5, 5:11 PM MDT, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
511 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             13 S WILD HORSE         38.63N 103.00W
07/05/2005  1.75 INCH        CHEYENNE           CO   PUBLIC

&&

MMEHLE
Local storm report, Jul 5, 7:42 PM MDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
742 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             8 NNE BURLINGTON        39.41N 102.21W
07/05/2005  0.88 INCH        KIT CARSON         CO   TRAINED SPOTTER

0340 PM     HAIL             4 N BURLINGTON          39.36N 102.27W
07/05/2005  0.75 INCH        KIT CARSON         CO   PUBLIC

0340 PM     HAIL             6 N BURLINGTON          39.39N 102.27W
07/05/2005  0.88 INCH        KIT CARSON         CO   TRAINED SPOTTER

0344 PM     HAIL             5 N BURLINGTON          39.38N 102.27W
07/05/2005  1.75 INCH        KIT CARSON         CO   TRAINED SPOTTER

0346 PM     HAIL             1 E BURLINGTON          39.31N 102.25W
07/05/2005  1.00 INCH        KIT CARSON         CO   TRAINED SPOTTER

0348 PM     HAIL             NE BURLINGTON           39.31N 102.27W
07/05/2005  2.00 INCH        KIT CARSON         CO   TRAINED SPOTTER

            SHREDDED LEAVES AND DENTED CARS

0351 PM     HAIL             BURLINGTON              39.31N 102.27W
07/05/2005  1.00 INCH        KIT CARSON         CO   TRAINED SPOTTER

0357 PM     HAIL             1 E BURLINGTON          39.31N 102.25W
07/05/2005  1.75 INCH        KIT CARSON         CO   TRAINED SPOTTER

0400 PM     HAIL             4 NW BURLINGTON         39.35N 102.32W
07/05/2005  1.75 INCH        KIT CARSON         CO   TRAINED SPOTTER

0402 PM     HAIL             NE BURLINGTON           39.31N 102.27W
07/05/2005  2.50 INCH        KIT CARSON         CO   TRAINED SPOTTER

            DAMAGED SHINGLES ON HOUSE

0403 PM     HAIL             7 ENE BURLINGTON        39.34N 102.15W
07/05/2005  1.00 INCH        KIT CARSON         CO   NWS EMPLOYEE

0505 PM     HAIL             12 S WILD HORSE         38.65N 103.00W
07/05/2005  1.75 INCH        CHEYENNE           CO   PUBLIC

0507 PM     HAIL             13 S WILD HORSE         38.63N 103.00W
07/05/2005  1.75 INCH        CHEYENNE           CO   PUBLIC

&&

MMEHLE
Special weather statement, Jul 5, 9:05 PM MDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
905 PM MDT TUE JUL 5 2005

COZ090>092-060400-
CHEYENNE CO-KIT CARSON-YUMA-
905 PM MDT TUE JUL 5 2005

...SEVERE THUNDERSTORM WATCH NUMBER 605 FOR EXTREME EASTERN
COLORADO HAS EXPIRED...

THE SEVERE THREAT HAS DIMINISHED ACROSS EXTREME EASTERN
COLORADO. THEREFORE THE SEVERE THUNDERSTORM HAS BEEN
ALLOWED TO EXPIRE AT 900 PM MDT.

A FEW STORMS WILL CONTINUE OVER EASTERN YUMA COUNTY THROUGH 10 PM
MDT WITH SOME WIND GUSTS TO 45 MPH POSSIBLE. HOWEVER NO SEVERE
WEATHER IS EXPECTED.

FS
Local storm report, Jul 5, 9:32 PM MDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
932 PM MDT TUE JUL 05 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     TSTM WND GST     BENKELMAN               40.05N 101.54W
07/05/2005  59 MPH           DUNDY              NE   MESONET

            KSN WEATHER LAB MESONET

&&

MMEHLE

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 8:42 PM MDTSevere Thunderstorm WarningGLDDundy32 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Severe Thunderstorm Warnings in Kansas, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.